# SDR ASAA2017080821586

- Difficulty date: August 8, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 32,819 hours, 9,723 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 902864
- Condition: Failed
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE DETECTION LOOP A INOPERATIVE. ACFT GROUNDED. RETURNED NR 2 ENGINE OVERHEAT DETECTOR SWITCH ON ENGINE AND APU FIRE CONTROL PANEL BACK TO THE NORMAL POSITION. PERFORMED BITE OF ENGINE AND APU FIRE DETECTION MODULE IAW FIM 26-10-801. FOUND AN ENGINE FAN UPPER A LOOP FAULT. REMOVED AND REPLACED FAN UPPER A AND B DETECTOR ASSEMBIES IAW AMM 26-11-01. BITE AND OPS CHECKED GOOD IAW FIM 26-10 TASK 801.
